# SDR SWAA2023121115242

- Difficulty date: October 27, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193CL HAS DELAMINATED PLIES ON INNER SURFACE FWD LEADING EDGE<[01] REPAIRED DELAMINATED PLIES ON INNER SURFACE FWD LEADING EDGE ON PANEL 193CL IAW SRM 51-70-05-2R-6;[02] FINAL INSPECTION. JOB COMPLETE.
